# SDR AALA202406205688

- Difficulty date: June 17, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 44,352 hours, 5,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L FA FLASHLIGHT INOP. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01. OPS CK GOOD.
